

## Agenda | Thursday, July 20

8:00	Registration/Continental Breakfast	
8:45	Charles Barr	Welcome and Good Morning
9:00	Charles Barr	Complement Inhibitors for Geographic Atrophy in Macular Degeneration
9:15	Peter Chang	Suprachoroidal Triamcinolone Acetonide (XIPERE): Early Experience and Select Cases
9:30	Jennifer Nadelmann	The Proof is in the Artery
9:45	Neil Bressler	Determining Best Corrected Visual Acuity from Fundus Photos with AI: Not Just a Parlor Trick
10:00	Craig Sklar	Treatment of Vitreomacular Traction
10:15	Susan Bressler	Is Faricimab More Effective Than Aflibercept at Stopping Macular Leakage?
10:30	Caroline Baumal	Apellis   SYFOVRE Pegcetocoplan IVT Injection
10:45	D - (	Break for 30-minutes
101/3	Refreshment Break	break for 30-minutes
11:15	John D. Bullock	William Shakespeare: My Co-lecturer, My Co-author, and My Critic
		William Shakespeare: My Co-lecturer, My Co-author, and
11:15	John D. Bullock	William Shakespeare: My Co-lecturer, My Co-author, and My Critic
11:15 11:30	John D. Bullock Sahana Vyas Mike Alexandrowicz	William Shakespeare: My Co-lecturer, My Co-author, and My Critic Cystoid Macular Edema?
11:15 11:30 11:45	John D. Bullock Sahana Vyas Mike Alexandrowicz and Christian Donald	William Shakespeare: My Co-lecturer, My Co-author, and My Critic Cystoid Macular Edema?  Cardinal Health   Cardinal Health in the Retina Market

Clambake, Bartlett's Farm at 5:30 pm - Buses depart Nantucket Hotel at 5:00 pm



## Agenda | Friday, July 21

8:00	Continental Breakfast	
8:30	Don D'Amico	Good Morning
8:45	Don D'Amico	A Wistful Look at Surgery for Giant Retinal Tears
9:15	Abdallah Mahrous	Adventures in Dislocated and Secondary IOLs by a Young VR Surgeon
9:30	Thomas Hanscom	SFFA v Harvard (and Ophthalmology?)
9:45	Brian Hafler	An Investigation Into the Genetic Pathways Underlying Retinal Disease and Regeneration in Humans
10:00	Tommy Stryjewski	HEENT
10:15	Dhaval Desai	Iveric Bio   An Overview of Iveric Bio
10:30	Refreshment Break	Break for 15 minutes
10:45	Chris Andreoli	What Do I Call Myself Now?
11:00	Keye Wong	What can we learn from The Curious Case of Benjamin Button?
11:15	Josh Pettit	Coherus   Intro to Coherus BioSciences
11:30	Antonio Cutino	<b>Alimera</b>   A New Phase for Alimera (A look at Alimera's Phase IV Studies)
11:45	Todd Estus	Regeneron   Regeneron Clinical Trial Updates
11:55	Daniel Lee	<b>Genentech</b>   Genentech Ophthalmology: Heritage and Leadership
12:05	Jean Claflin	Biogen
12:15	Adjourn	

## Thank you for joining us at the 37th meeting of Nantucket Retina!